# SDR AALA202009039019

- Difficulty date: August 3, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N971UY
- Make and model: Airbus A321-231
- Aircraft serial: 6249
- Aircraft time: 20,237 hours, 7,870 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND L=0.900 IN CRACK SHEAR PLATE LOCATED ON STR 23R BETWEEN FR69 AND FR70 AT AFT GALLEY AREA.  REMOVED AND REPLACED SHEAR PLATE, IAW A321 SRM 51-72-11-801 AND DWG D53474180.
